# SDR DALA2024010800230

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 72,807 hours, 29,293 cycles
- Engine: Cfmint CFM567B262
- Engine time: 60,074 hours, 22,573 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX626550
- Condition: Inoperative
- Location: Hyd System
- Part time: 67,177 hours, 31,231 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3724 -HYD/DE- DECLARED EMERGENCY DUE TO ENG 1 HYD 'A' LOW PRESSURE LIGHT ILLUMINATED ON APPROACH. 'A' SYSTEM HYDRAULIC PUMPS TURNED OFF. EXECUTED NORMAL LANDING. CORRECTIVE ACTION: FOUND 'A' SYSTEM ELECTRIC PUMP LEAKING. REPLACED 'A' SYSTEM ELECTRIC PUMP (EMDP) AND #1 ENGINE HYDRAULIC PUMP (EDP). NO LEAKS FOUND. OPS CHECKS GOOD.
